MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD SLIDE LOCK FUNDUS GRASPING FORCEPS DA 5MM 37CM; N/A

INTEGRA LIFESCIENCES MANSFIELD SLIDE LOCK FUNDUS GRASPING FORCEPS DA 5MM 37CM; N/A
Catalog Number 610107DA
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the tip of the slide lock fundus grasping forceps da 5mm 37cm (610107da) broke in the patient.The grasper tip reportedly broke and bent during a laparoscopic procedure.Another instrument was used to complete the procedure.An x-ray was performed and the results were negative for any foreign body.It was reported that the patient's condition was stable following the event and no significant delay in procedure occurred.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The slide lock fundus grasping forceps (610107da) was returned for evaluation.The device history record (dhr) was reviewed and no abnormalities related to the reported issue were identified.Failure analysis - visual inspection of the slide lock fundus grasping forceps noted that the device was returned in used condition with the pin broken out due to rough handling or environmental damage.The pin was returned, and no pieces appeared to be missing.Root cause - the reported complaint was confirmed.The product was returned to the supplier for further evaluation.

Brand Name
SLIDE LOCK FUNDUS GRASPING FORCEPS DA 5MM 37CM
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21222460
Report Number3014334038-2025-00004
Device Sequence Number19699683
Product Code GCJ
UDI-Device Identifier10381780146698
UDI-Public10381780146698
Combination Product (Y/N)N
PMA/510(K) Number
K931928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number610107DA
Device Lot Number2244344
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight139 KG
Patient EthnicityNon Hispanic
Patient RaceWhite